# SDR AALA201710119006

- Difficulty date: October 6, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 7,505 hours, 2,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DAMPER BOTTLE PRESSURE LOW. SERVICED THE DOOR BOTTLE TO PROPER LIMITS IAW AMM 52-10-00.
